# SDR CALA2020030700597

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 63,729 hours, 23,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING TANK ATTACHED FITTING CRACKS AT STA 540 RBL 51 - MK DOT 60-009. REF. AAR N/R:99863079 GENERATED REMOVED CRACKED FITTING AND INSTALLED NEW FITTING AT MAIN CABIN CENTER TANK STA 540 RBL 51 AS PER B737 SRM 51-40-02 INSPECTION C/W
